MAUDE Adverse Event Report: OPTIMIZED ORTHO PTY LTD CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS

OPTIMIZED ORTHO PTY LTD CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS
Lot Number GUT_AG_09540
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The design history records of the ops acetabular guide were retrieved and assessed.It was found that the device was manufactured according to specification.Post operative imaging was requested and provided.The outcome of the assessment will be presented in the final report.This report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.
 
Event or Problem Description
Patient required revision surgery due to a subluxing hip.Primary tha surgery was performed with the aid of the ops acetabular guide.

Brand Name
CORIN OPTIMIZED POSITIONING SYSTEM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
OPTIMIZED ORTHO PTY LTD
17 bridge street
pymble
sydney, nsw 2073
AS  2073
MDR Report Key7532520
Report Number3012916784-2018-00005
Device Sequence Number1065073
Product Code LZO
UDI-Device Identifier09351327000022
UDI-Public9351327000022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberGUT_AG_09540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;